# SDR DALA2022041102488

- Difficulty date: April 6, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 75,415 hours, 31,636 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 CORROSION ON LH LOWER SIDE PANEL STA:1530 TO 1575, AREA IS IT OUT LIMITS IN REF. NRC 223. CORRECTIVE ACTION: SUMMARY OF NRC 00466: LH LOWER SIDE PANEL STA :1530 TO 1575 WAS REPAIRED PER B757-200 SRM. (2185280)
